BibTeX record journals/jfi/LiuJSZ15

download as .bib file

@article{DBLP:journals/jfi/LiuJSZ15,
  author    = {Chunsheng Liu and
               Bin Jiang and
               Xiaoqi Song and
               Shaojie Zhang},
  title     = {Fault-tolerant control allocation for over-actuated discrete-time
               systems},
  journal   = {J. Franklin Institute},
  volume    = {352},
  number    = {6},
  pages     = {2297--2313},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jfranklin.2015.02.026},
  doi       = {10.1016/j.jfranklin.2015.02.026},
  timestamp = {Thu, 07 Jun 2018 10:06:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jfi/LiuJSZ15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics